| Model Number |
9797 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact h3 other text : product not returned.
Event or Problem Description
The customer reported that the device has an "intermittent loss of spo2 and heart rate signal".There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device was found to have recessed cable connector pins.This caused a "replace cable" and "no cable connected" error message to appear on the device.E1: initial reporter phone number exceeded maximum allowable digits, phone number is as follows: (b)(6).
Event or Problem Description